MAUDE Adverse Event Report: COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER

COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER
Model Number N/A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).510k status: exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
The international customer reported that, during a percutaneous transhepatic cholangiography (ptc) in which several neff percutaneous access sets were employed, the operator of the devices was reportedly having trouble with the wires that were provided in the sets.The wires appeared to become stuck in the introducer needles, and in at least one case, the wire sheared completely.The customer confirmed that no additional procedures were required as a result of the product problems, and no patient adverse events resulted from the issue.Additionally, no part of the defective devices remained in the patient.A device was kept for return, but as of the date of this report, no device has yet been received for evaluation.The customer did not report which of the four reported wires ended up shearing.Additional information regarding the complaint has been requested, but no answers have yet been provided.This report captures one of four devices which were employed in the same procedure and with the same patient.For the other three reports, please reference: manufacturer report # 1820334-2018-00648, manufacturer report # 1820334-2018-00649, manufacturer report # 1820334-2018-00650.
 
Additional Manufacturer Narrative
(b)(4).It was originally reported that the wire sheared.One device was returned to the manufacturer under related mfr.Report #: 1820334-2018-00648 and a preliminary visual inspection showed the device had sheared.With this information, it was determined the device reported under this mfr.Report did not shear and is therefore determined to be not reportable.

Brand Name
NEFF PERCUTANEOUS ACCESS SET
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7327665
Report Number1820334-2018-00647
Device Sequence Number1606097
Product Code KGZ
UDI-Device Identifier00827002107977
UDI-Public(01)00827002107977(17)201014(10)8293397
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberNPAS-105-RH-NT-U
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2018
Supplement Date Received by Manufacturer05/04/2018
Initial Report FDA Received Date03/09/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1